# SDR HEEA202408300001

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N944PH
- Make and model: Skrsky S92A
- Aircraft serial: 920238
- Aircraft time: 5,901 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 9255002806107
- Part serial: 2442
- Condition: Inoperative
- Location: Nr 1 Generator
- Part time: 5,903 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 GENERATOR FAILURE.
